Vomiting And Confusion After Drug Consumption?
I Want To Ask … My Brother Was Already 4 days Vomiting u0026rdquo; And like confusion … Is that the effect of the drugs consumed?
Hello Jean ...
Thank you for asking at HealthReplies.com, I try to help answer yes ..
Drugs do have different side effects for each person, usually someone who has side effects on certain drugs, appears when he just started using the drug, reducing or increasing the dose of the drug, or when stopping using the drug consumed. The effects are also relatively mild and not harmful. Examples of the effects are abdominal pain, diarrhea, dizziness, itching on the skin to form a rash, headaches, until loss of appetite.
So far, there have been no side effects of drugs that can directly provide vomiting side effects. But indeed there are some drugs that can give side effects to the stomach, such as some pain relievers and antibiotics, if someone has magh before, and consume oabt which gives side effects to the stomach, then complaints of increased gastric adam can occur, such as nausea, no feeling comfortable on the stomach. It is recommended to see whether the rules of drugs taken after or after meals, because it will affect the performance of the drug and the side effects caused.
The confusion that is felt might be due to the fluid that comes out from the vomiting that is experienced. Some things you can do to reduce the feeling of nausea and vomiting are by drinking warm water, sufficient water needs to avoid dehydration. Get plenty of rest and consult the situation if it is accompanied by a feeling of weakness, blurred vision until decreased consciousness.
Thus my answer, hopefully it helps.